Electronic Journal of Probability
- Electron. J. Probab.
- Volume 16 (2011), paper no. 6, 174-215.
A Central Limit Theorem for Random Walk in a Random Environment on a Marked Galton-Watson Tree.
Models of random walks in a random environment were introduced at first by Chernoff in 1967 in order to study biological mechanisms. The original model has been intensively studied since then and is now well understood. In parallel, similar models of random processes in a random environment have been studied. In this article we focus on a model of random walk on random marked trees, following a model introduced by R. Lyons and R. Pemantle (1992). Our point of view is a bit different yet, as we consider a very general way of constructing random trees with random transition probabilities on them. We prove an analogue of R. Lyons and R. Pemantle's recurrence criterion in this setting, and we study precisely the asymptotic behavior, under restrictive assumptions. Our last result is a generalization of a result of Y. Peres and O. Zeitouni (2006) concerning biased random walks on Galton-Watson trees.
Electron. J. Probab., Volume 16 (2011), paper no. 6, 174-215.
Accepted: 12 January 2011
First available in Project Euclid: 1 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
This work is licensed under aCreative Commons Attribution 3.0 License.
Faraud, Gabriel. A Central Limit Theorem for Random Walk in a Random Environment on a Marked Galton-Watson Tree. Electron. J. Probab. 16 (2011), paper no. 6, 174--215. doi:10.1214/EJP.v16-851. https://projecteuclid.org/euclid.ejp/1464820175